Selfadjoint problems with a given eigenvalue distribution
Differencialʹnye uravneniâ, Tome 28 (1992) no. 10, pp. 1834-1835
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_10_a20,
author = {V. A. Mikhailets},
title = {Selfadjoint problems with a given eigenvalue distribution},
journal = {Differencialʹnye uravneni\^a},
pages = {1834--1835},
year = {1992},
volume = {28},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_10_a20/}
}
V. A. Mikhailets. Selfadjoint problems with a given eigenvalue distribution. Differencialʹnye uravneniâ, Tome 28 (1992) no. 10, pp. 1834-1835. http://geodesic.mathdoc.fr/item/DE_1992_28_10_a20/